Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Persistent and invariant formulas relative to theories of higher order


Authors: S. Feferman and G. Kreisel
Journal: Bull. Amer. Math. Soc. 72 (1966), 480-485
MathSciNet review: 0193007
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Craig, Linear reasoning. A new form of the Herbrand-Gentzen theorem, J. Symb. Logic 22 (1957), 250–268. MR 0104564
  • 2. S. Feferman, Some extensions of the interpolation lemma to many-sorted and infinitary logics (to appear).
  • 3. Carol R. Karp, Languages with expressions of infinite length, North–Holland Publishing Co., Amsterdam, 1964. MR 0176910
  • 4. G. Kreisel, Set theoretic problems suggested by the notion of potential totality., Infinitistic Methods (Proc. Sympos. Foundations of Math., Warsaw, 1959) Pergamon, Oxford; Państwowe Wydawnictwo Naukowe, Warsaw, 1961, pp. 103–140. MR 0146073
  • 5. G. Kreisel and Gerald E. Sacks, Metarecursive sets, J. Symbolic Logic 30 (1965), 318–338. MR 0213233
  • 6. E. G. K. Lopez-Escobar, Infinitely long formulas with countable quantifier degrees, Doctoral Dissertation, University of California, Berkeley, California, 1964.
  • 7. A. Mostowski, On invariant, dual invariant and absolute formulas, Rozprawy Mat. 29 (1962), 38pp. MR 0168458
  • 8. Abraham Robinson, Introduction to model theory and to the metamathematics of algebra, North-Holland Publishing Co., Amsterdam, 1963. MR 0153570


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11507-0